Louisiana, 2012Damaging Winds and Strong Wind in Louisiana, April 2, 2012
April 2, 2012 · NWS JAN · 8 events in 8 counties and zones
The combination of a strong upper level disturbance, rich gulf moisture, and good instability helped to develop a strong squall line that moved north out of southeast Louisiana causing scattered hail and thunderstorm wind damage across portions of northeast Louisiana. The thunderstorm wind damage was mainly in the form of blown down power lines and trees as well as some spotty damage to…
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $141,000
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The combination of a strong upper level disturbance, rich gulf moisture, and good instability helped to develop a strong squall line that moved north out of southeast Louisiana causing scattered hail and thunderstorm wind damage across portions of northeast Louisiana. The thunderstorm wind damage was mainly in the form of blown down power lines and trees as well as some spotty damage to structures.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Apr 2, 10:21 AM CST, 2 hours 29 minutes earlier.
Area forecast discussion, Apr 2, 10:21 AM CST, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1121 AM CDT MON APR 2 2012
.UPDATE...SOME CHANGES NEEDED WITH THIS UPDATE MAINLY TO INCREASE
POTENTIAL FOR SEVERE STORMS TODAY. CURRENT RADAR IMAGERY SHOWS LINE
OF STRONG TO SEVERE STORMS LOCATED ACROSS SOUTHEAST TEXAS AND
SOUTHWEST LOUISIANA IN ASSOCIATION WITH AN MCV. AS THIS LINE
CONTINUES TO PUSH NORTH AND EAST AROUND THE BASE OF A SHORTWAVE
TROUGH...IT SHOULD ENCOUNTER EVEN MORE FAVORABLE INGREDIENTS TO
SUSTAIN ITSELF. CURRENT ANALYSIS INDICATES SFC CAPE OF AROUND
3000-4000 J/KG IN OUR SOUTHWESTERN ZONES AND THIS SHOULD ONLY GET
BETTER WITH DAYTIME HEATING. SFC LI VALUES ARE SHOWN TO BE -9 TO -11
AND VERTICAL TOTALS AROUND 30C WILL BE SUFFICIENT ENOUGH TO PRODUCE
SOME LARGE HAIL POTENTIAL UP TO GOLFBALL SIZE. WHILE LARGE HAIL WILL
BE POSSIBLE...GIVEN HOW CONGEALED THIS LINE IS WITH SUCH A BOWING
APPEARANCE...DAMAGING WINDS WILL BE THE MAIN CONCERN. RECENT HRRR
RUNS INDICATE POTENTIAL FOR WIND GUSTS OF 55 TO 60 KTS IN SOME
LOCATIONS. GIVEN THIS...HAVE UPDATED GRAPHICS/HWO TO REFLECT LATEST
TRENDS. EXPECT BEST TIMING FOR THIS WOULD BE FROM
ABOUT 1PM-5PM IN WESTERNMOST ZONES...AND 3PM-7PM FOR LOCATIONS
GENERALLY AROUND I-55 AND WEST OF THE MS RIVER. FURTHER EAST OF
I-55...CONFIDENCE IS NOT HIGH AS TO HOW ORGANIZED THIS MIGHT BE AS IT
GETS THAT FAR EAST.
AS PER THE GRIDS...HAVE INCREASED POPS AND WEATHER IN THE
SOUTHWEST SIGNIFICANTLY TO ACCOUNT FOR APPROACHING MCS AND TRENDED
THIS DOWN ACROSS THE CWA. INCLUDED SEVERE WORDING AS WELL FOR
LOCATIONS WEST OF I-55 WITH POTENTIAL FOR DAMAGING WINDS. MADE SOME
OTHER MINOR ADJUSTMENTS TO ACCOUNT FOR LATEST OBS AND TRENDS. UPDATED
PRODUCTS AND GRAPHICS ALREADY OUT. /28/
&&
.AVIATION...AREAS OF BKN MVFR CIGS WILL CONTINUE THROUGH NOON WITH
CLOUDS LIFTING TO SCT 2-4K FT DECKS DURING THE EARLY AFTN. THESE
CONDITIONS WILL BE BRIEF OVER SWRN ZONES AS A POTENT BAND OF TSTMS
MOVES IN JUST AFTER NOON. WIDESPREAD BKN-OVC MVFR DECKS WILL
SPREAD INTO THE AREA DURING THE AFTERNOON WITH LOCAL IFR CIGS/VSBYS
IN STRONGER STORMS. THUNDERSTORMS TODAY WILL HAVE THE POTENTIAL FOR
DAMAGING WIND GUSTS OF 70 MPH OR HIGHER AND LARGE HAIL QUARTER TO
GOLF BALL SIZE HAIL. THE RISK OF RAIN AND TSTMS WILL DECREASE OVER
WRN ZONES LATE IN THE AFTERNOON AND OVER THE REMAINDER OF THE AREA
DURING THE EVENING. SCT VFR CONDITIONS WILL RETURN TO MOST AREAS BY
LATE EVENING. AREAS OF MVFR/IFR STRATUS/FOG WILL REDEVELOP AGAIN
LATE TONIGHT/EARLY TUE MORNING. /03/
&&
.PREV DISCUSSION... /ISSUED 430 AM CDT MON APR 2 2012/
DISCUSSION...
TODAY THROUGH EARLY WEDNESDAY
FOCUS ON THE NEXT 48 HOURS WILL CENTER ON TODAY'S STRONG TO SEVERE
THUNDERSTORM POTENTIAL FOLLOWED BY THE POSSIBLE CONVECTIVE EVOLUTION
ON TUESDAY AHEAD OF A CONTINUED ACTIVE PATTERN ON WEDNESDAY.
RUC/WV IMAGERY CLEARLY DEPICTS A VORT MAX AND ASSOCIATED S/WV TROUGH
ACROSS SE TX THIS MORNING. THIS FEATURE AND FAVORABLE THERMO
ENVIRONMENT WILL BE KEY ON THE INCREASING CHANCE OF SOME STRONG TO
SEVERE TSTORMS THIS AFTERNOON MAINLY ALONG AND WEST OF BROOKHAVEN MS
TO GREENVILLE MS LINE WITH GREATEST RISK ACROSS NE LA/SE AR. HAIL TO
THE SIZE OF GOLFBALLS AND DMG WINDS ARE THE MAIN RISKS WITH THE
STRONGEST OF STORMS THAT DO DEVELOP.
THE NEGATIVELY TILTED S/WV TROUGH IN TX IS PROGGED TO SWING ACROSS
THE SABINE AND LOWER MS-RIVER VALLEYS THROUGH THIS AFTN...
EFFECTIVELY INCREASING PWATS...MID-LVL ASCENT AND BULK SHEAR VALUES.
A PLUME OF UPPER 60 TO NEAR 70 SFC DEWPOINTS ALONG WITH DEEPER
MOISTURE WILL BE PULLED NEWD ACROSS SW AREAS THROUGH THIS AFTN. THIS
DEEPER MOISTURE AND THUS MORE UNSTABLE PLUME WILL BE THE FAVORABLE
AREA FOR THE STRONGEST OF STORMS TO DEVELOP. HIGH INSTABILITY
/2.5-3.5 J/KG MUCAPE/ UNDER STEEP H7-H5 LAPSE RATES /7-7.5 C/ WITH
VT'S IN THE LOWER 30'S WILL BE SUPPORTIVE OF ROBUST UPDRAFTS. SPC
HAS FAR WESTERN AREAS LOCATED IN A SLIGHT RISK FOR SEVERE WEATHER
WHICH IS FURTHER SUPPORTED BY LATEST HI-RES MODEL RUNS. THE LATEST
HI-RES SPC WRF RUN INITIALIZES WELL WITH TSTORM COMPLEX CURRENTLY
ONGOING ACROSS S-CNTRL TX AND INITIATES ROBUST CONVECTION ACROSS SW
MS/NE LA THIS AFTN-ERLY EVE. ALTHOUGH NOT AS ROBUST...THE NMM/ARW DO
INITIATE ACTIVITY ACROSS NE LA/SW MS IN THE SAME TEMPORAL
WINDOW....FURTHER INCREASING CONFIDENCE. WITH BETTER MID-LVL
SUPPORT...SHOWER/TSTORM ACTIVITY COULD LAST INTO THE EVENING HOURS
BUT WANE BY MIDNIGHT AS S/WV DEPARTS INTO THE TN VALLEY.
THE WEATHER FOR TUESDAY REMAINS A DIFFICULT FORECAST. SPC WRF ALONG
WITH EC SHOW DECENT TSTORM COMPLEX ALONG THE COAST EARLY TUESDAY
WITH NUMEROUS NWP SHOWING S/WV RIDGING ACROSS THE LOWER-MS VALLEY
DURING THE AFTN. NORMALLY...THESE FEATURES WOULD AID IN OVERALL
REDUCTION OF ACTIVITY ACROSS THE ARKLAMISS. HOWEVER...WITH CONTINUED
HIGH INSTABILITY /2.5-4 K/JG MUCAPE/ EXPECTED AGAIN TUESDAY AS NEAR
70 DEWPOINTS INFILTRATE ACROSS WRN AREAS AND WITH STEEP LAPSE RATES
STILL IN PLACE...IT FEELS PRUDENT TO GO WITH CONSENSUS WITH THE
DEVELOPMENT OF SHOWERS/TSTORMS. WITH WEAKER FLOW/SHEAR...STORMS WILL
BE MORE OF THE PULSE VARIETY BUT COULD BECOME STRONG/SEVERE GIVEN
SUCH UNSTABLE CONDITIONS. SHOWER/TSTORM ACTIVITY COULD FESTER
THROUGH TUESDAY NIGHT INTO WED MORNING AS ISENTROPIC UPGLIDE AIDS IN
OVERALL UVV AHEAD OF THE MAIN DRY-LINE BOUNDARY.
CONCERNING OTHER FORECAST ELEMENTS...STRATUS DECK AND SOME FOG
BUILDING IN THIS MORNING ACROSS SRN/CNTRL AREAS. THIS TREND IS
EXPECTED TO CONTINUE THROUGH 8-9AM UNTIL STRONG MIXING BEGINS AND
AREAS CLEAR THROUGH 11AM. FOR POPS...INCREASED VALUES 10-15% OVER
GUIDANCE THIS AFTN AND WENT WITH GUIDANCE THROUGH FIRST 6HRS OF
OVERNIGHT GIVEN LINGER PRECIP POSSIBILITIES. FOR TUE...ACCEPTED
MAVMOS POPS WITH SLIGHT REDUCTION IN HIGH TEMPS GIVEN POSSIBLE
GREATER CLOUD COVER. /ALLEN/
WEDNESDAY INTO WEDNESDAY NIGHT...
MODEL SOLUTIONS AND HISTORICAL ANALOGS CONTINUE TO TARGET THIS
PERIOD FOR THE PRIMARY SEVERE WEATHER RISK ASSOCIATED WITH
APPROACHING UPPER TROUGH. ON THE SYNOPTIC SCALE...MODERATE MID LEVEL
FORCING/DRY LINE WILL INTERACT WITH A MOIST (DEWPOINT TEMPS > 65F,
PRECIPITABLE WATER > 1.5 INCHES) AND UNSTABLE (MIXED LAYER CAPE >
2000 J/KG) TO BRING THUNDERSTORMS. LOW LEVEL AND DEEP LAYER WIND
SHEAR IS FORECAST TO BE MARGINAL FOR ORGANIZED THUNDERSTORM ACTIVITY
AND SEVERE WEATHER...BUT THE SUBSTANTIAL COMBINATION OF LIFT AND
INSTABILITY WOULD SUPPORT SEVERE THUNDERSTORMS AND WILL KEEP MENTION
OF THIS RISK IN THE HAZARDOUS WEATHER OUTLOOK AND GRAPHICS. AS
INDICATED IN THE PREVIOUS DISCUSSION...THIS EVENT IS STILL BEST
DESCRIBED IN GENERAL TERMS AND BELIEVE THAT MESOSCALE PROCESSES WILL
END UP HAVING MUCH TO SAY ABOUT HOW CONVECTION PLAYS OUT ULTIMATELY.
IN ANY CASE...THE BEST LIFT SHOULD MOVE EAST OF THE AREA PRIOR TO
DAYBREAK THURSDAY BRINGING AN END TO MOST THUNDERSTORM ACTIVITY.
BEYOND WEDNESDAY NIGHT...
DEPENDING ON THE TRACK OF THE MID LEVEL LOW...THERE COULD BE ENOUGH
INSTABILITY THURSDAY INTO THURSDAY NIGHT TO GET REDEVELOPMENT OF
MOSTLY DIURNAL SHOWER/ISOLATED THUNDERSTORM ACTIVITY...PARTICULARLY
OVER NE PORTIONS OF THE FORECAST AREA. OTHERWISE...IN THE WAKE OF
THE DEPARTING LOW...EXPECT THE STUBBORN MID LEVEL RIDGE TO REBUILD
OVER THE FORECAST AREA AS WE GO INTO NEXT WEEKEND RESULTING IN MORE
WARM AND DRY CONDITIONS. /EC/
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
28/03/ALLEN/EC
Hazardous weather outlook, Apr 2, 9:44 AM CST, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1044 AM CDT MON APR 2 2012
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>028-034>037-
040>045-047>051-053>057-059>066-072>074-031545-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-CLAIBORNE-COPIAH-SIMPSON-SMITH-
JASPER-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1044 AM CDT MON APR 2 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE WESTERN TWO
THIRDS OF THE AREA THIS AFTERNOON. A LINE OF STORMS IS BECOMING
BETTER ORGANIZED OVER SOUTHWEST LOUISIANA AND IS EXPECTED TO
INTENSIFY AS IT MOVES GENERALLY NORTHEAST INTO THE AFTERNOON.
DAMAGING WINDS OF 60 TO 75 MPH SEEMS TO BE THE PRIMARY RISK ALONG
WITH LARGE HAIL UP TO THE SIZE OF GOLF BALLS.
AS FOR TIMING...LOCATIONS WEST OF GREENVILLE TO RAYMOND TO BROOKHAVEN
LINE WILL SEE ACTIVITY BETWEEN 1-5 PM. BETWEEN 3-7 PM...LOCATIONS
EAST OF A GREENVILLE TO BROOKHAVEN LINE AND WEST OF A ACKERMAN TO
LAUREL LINE ARE EXPECTED TO SEE THE SEVERE ACTIVITY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE WILL BE A RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING AS A STORM SYSTEM APPROACHES THE
OUTLOOK AREA...BUT CONFIDENCE IS INCREASING THAT THE PRIMARY RISK
FOR SEVERE THUNDERSTORMS WILL BE WEDNESDAY INTO WEDNESDAY NIGHT.
RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
CONCERNING SEVERE WEATHER POTENTIAL FOR THIS WEEK.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED TODAY AND LIKELY TUESDAY AND WEDNESDAY.
MSZ029>033-038-039-046-052-058-031545-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WINSTON-NOXUBEE-KEMPER-
LAUDERDALE-CLARKE-
1044 AM CDT MON APR 2 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
A COMPLEX OF STORMS WILL BE ON GOING ACROSS LOCATIONS TO THE WEST.
UNCERTAINTY EXISTS FOR COUNTIES ACROSS EASTERN MISSISSIPPI TO SEE
SEVERE STORMS AS ACTIVITY MAY BEGIN TO WEAKEN. AT THIS TIME...A LOW
RISK EXISTS...BUT MAY BE UPDATED LATER AS THE EVOLUTION OF STORMS
BECOME CLEARER.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE WILL BE A RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS
TUESDAY AFTERNOON AND EVENING AS A STORM SYSTEM APPROACHES THE
OUTLOOK AREA...BUT CONFIDENCE IS INCREASING THAT THE PRIMARY RISK
FOR SEVERE THUNDERSTORMS WILL BE WEDNESDAY INTO WEDNESDAY NIGHT.
RESIDENTS SHOULD CONTINUE TO MONITOR THE LATEST FORECASTS
CONCERNING SEVERE WEATHER POTENTIAL FOR THIS WEEK.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEED LATE TODAY AND POSSIBLY AGAIN TUESDAY AND
WEDNESDAY.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.
CME
In the hours before
Special weather statement, Apr 2, 11:38 AM CST, 1 hour 12 minutes before
LAZ024-026-MSZ060-021800-
ADAMS MS-CONCORDIA LA-CATAHOULA LA-
1238 PM CDT MON APR 2 2012
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1238 PM CDT MON APR 2 2012
...STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO EAST CENTRAL
LOUISIANA BEFORE 2 PM...
AT 1230 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE BAND OF STRONG TO SEVERE STORMS ALONG INTERSTATE 49 IN CENTRAL
LOUISIANA. THESE STORMS WILL BEGIN TO PUSH INTO SOUTHERN PARTS OF
CATAHOULA AND CONCORDIA PARISHES BETWEEN 1 AND 130 PM.
DAMAGING WINDS TO 70 MPH...VERY HEAVY RAIN...AND LARGE HAIL WILL BE
POSSIBLE WITH THESE STORMS AS THEY MOVE INTO EAST CENTRAL LOUISIANA.
PEOPLE IN NORTHWESTERN ADAMS COUNTY...AND CATAHOULA AND CONCORDIA
PARISHES SHOULD MONITOR FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
LAT...LON 3131 9201 3177 9202 3189 9199 3165 9146
3122 9179 3126 9183 3129 9191 3128 9194
3125 9193 3124 9191 3122 9192 3123 9200
3129 9203
TIME...MOT...LOC 1731Z 200DEG 43KT 3068 9234
AEGThunderstorm Wind, Catahoula
- When
- April 2, 12:50 PM CST to 12:55 PM CST
- Where
- Catahoula County, 2.33 mi ENE of Serena to 3.13 mi ESE of Trinity
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 31.439, -91.832
A swath of thunderstorm wind damage blew down trees in the Jonesville, Monterey, and Wildsville areas. Dime size hail also fell in the area.
Thunderstorm Wind, Tensas
- When
- April 2, 1:25 PM CST
- Where
- Tensas County, 0.91 mi NE of Waterproof
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 31.810, -91.390
Trees and large limbs were blown down in the southern portion of the parish.
Thunderstorm Wind, Franklin
- When
- April 2, 1:30 PM CST
- Where
- Franklin County, 3.58 mi E of Winnsboro Muni Arpt
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Emergency Manager
- Coordinates
- 32.160, -91.640
A number of large trees were blown down from two miles east of Winnsboro to the Tensas Parish line. Nickel size hail also fell in the area.
Thunderstorm Wind, Richland
- When
- April 2, 1:45 PM CST
- Where
- Richland County, 0.9 mi NE of Mangham
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $6,000
- Reported by
- Law Enforcement
- Coordinates
- 32.310, -91.770
Trees and power lines were blown down in the southern portion of the parish near Mangham.
Thunderstorm Wind, Morehouse
- When
- April 2, 2:10 PM CST
- Where
- Morehouse County, 0.69 mi N of Collinston
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.690, -91.870
Two trees were blown down in Collinston.
Strong Wind, Madison
- When
- April 2, 2:18 PM CST
- Where
- Madison forecast zone
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $100
- Reported by
- ASOS
- Coordinates
- 32.364, -91.243 (the zone’s center; the record gives no point)
The Automated Surface Observing System measured 48 knots at the Vicksburg-Tallulah Regional Airport just northwest of Mound.
Thunderstorm Wind, West Carroll
- When
- April 2, 2:38 PM CST to 2:50 PM CST
- Where
- West Carroll County, 2.22 mi NE of Forest to 0.9 mi SE of Oak Grove
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Emergency Manager
- Coordinates
- 32.800, -91.390
Power lines were blown down just outside of Forest. In Oak Grove, roof damage to a house occurred due to the winds, another structure was damaged after a tree fell on it, and numerous power lines were blown down.
Thunderstorm Wind, East Carroll
- When
- April 2, 2:50 PM CST
- Where
- East Carroll County, 0.69 mi N of Lake Providence
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- COOP Observer
- Coordinates
- 32.810, -91.180
A tree was blown down blocking 4th Street.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Mississippi, April 2 to 3, 2012$728,000 · 1.75 in hail · 39 events
- Hail and Damaging Winds in Louisiana, April 2 to 5, 2012$1.2 million · 2.75 in hail · 14 events
- Heavy Snow and High Wind in New Mexico, April 2 to 3, 2012$1.1 million · 61 kt wind · 15 events
- Tornado and Hail in Texas, April 2, 2012$420,000 · EF1 · 4 events
- Hail and Damaging Winds in Louisiana, April 2, 2012$195,000 · 1 in hail · 23 events
- Hail and Damaging Winds in Texas, April 2, 2012$151,000 · 54 kt wind · 26 events
- Hail and Damaging Winds in Texas, April 2, 2012$280,000 · 1 in hail · 3 events
- Damaging Winds in Arkansas, April 2, 20121 injured · $155,000 · 60 kt wind · 2 events
- High Wind in Nebraska, April 2, 20122 injured · $80,000 · 53 kt wind · 6 events
- Hail and Damaging Winds in Arkansas, April 2 to 4, 2012$35,000 · 2.25 in hail · 14 events
- Hail and Damaging Wind in Texas, April 2, 2012$37,000 · 1 in hail · 4 events
- Hail and Damaging Wind in Kansas, April 2 to 3, 20121.75 in hail · 29 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 371347, 371351, 371352, 373103, 373109, 373111, 373116, 373125.